# SDR NACA2022101040001

- Difficulty date: October 4, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,496 hours, 19,694 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,305 hours, 4,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Nicked
- Location: Lt Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON THE LEFT ENG FAN BLADE. BLENDED AREA WITHIN LIMITS PER AMM 72-00-00. DYE PENETRANT INSPECTION DMI'ED 72-31-02, INSPECTION SHOWED NO DEFECTS NOTED.
